# SDR IPXA3576820

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 25,407 hours, 16,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 313N130412
- Part serial: TAGX70643
- Condition: Cracked
- Location: Rtwing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13, RT WING OTBD FLAP INBD JACK TRANSMISSION SUPPORT BRACKET CRACKED, OUT OF LIMITS IAW SRM 51-10-02.  R & R BRACKET FITTING IAW AMM 27-15-17-424.
